# SDR FDEA200812020105

- Difficulty date: December 2, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 37,081 hours, 21,569 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A5461102420
- Condition: Corroded
- Location: Pylons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLONS, PYLON STRUCTURE, NR 1 AND NR 2 PYLON AFT FITTING BORES AND BOLTS HOLES CORROSION REPAIR.
